# SDR ABXA010144

- Difficulty date: March 13, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3616789
- Condition: Corroded
- Location: Fuselage
- Part time: 85,679 hours, 26,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT THE FORWARD AIR-CONDITIONING PRESSURE COMPARTMENT AT THE RIGHT CUSP FITTING.  CORROSION WAS FOUND UNDER AND AROUND THE NUT PLATES.  MAINTENANCE INSTALLED A NEW FITTING IAW DC-8 SRM 51-1-20 AND 51-3-0.
